# SDR AALA201802269049

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 12,707 hours, 6,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME, LOWER PANEL THAT HOLDS EMERGENCY EXIT SIGN, PANEL IS LOOSE. REINSTALLED PANEL IAW AMM 25-23-45. OK FOR SERVICE.
